Direkte Produkte von Gruppen teilerfremder Ordnung.

Reinhold Baer

Mathematische Zeitschrift (1959)

  • Volume: 71, page 454-457
  • ISSN: 0025-5874; 1432-1823

How to cite


Baer, Reinhold. "Direkte Produkte von Gruppen teilerfremder Ordnung.." Mathematische Zeitschrift 71 (1959): 454-457. <http://eudml.org/doc/169823>.

author = {Baer, Reinhold},
journal = {Mathematische Zeitschrift},
keywords = {linear algebra, polynomials, forms},
pages = {454-457},
title = {Direkte Produkte von Gruppen teilerfremder Ordnung.},
url = {http://eudml.org/doc/169823},
volume = {71},
year = {1959},

AU - Baer, Reinhold
TI - Direkte Produkte von Gruppen teilerfremder Ordnung.
JO - Mathematische Zeitschrift
PY - 1959
VL - 71
SP - 454
EP - 457
KW - linear algebra, polynomials, forms
UR - http://eudml.org/doc/169823
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.